Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 23 found articles
 
 
  On Weakly Transitive Torsion-Free Abelian Groups
 
 
Title: On Weakly Transitive Torsion-Free Abelian Groups
Author: Chekhlov, A. R.
Appeared in: Journal of mathematical sciences
Paging: Volume 259 () nr. 4 pages 515-517
Year: 2021-11-06
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands